# SDR SWAA2013061917401

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 22,525 hours, 10,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER ENTRY DOOR LOWER THRESHOLD EMERGENCY EXIT LIGHT LENS MISSING.  R & R LENS ASSY IAW MM.
